# SDR AALA201801289003

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 51,572 hours, 25,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT ACROSS FROM FLIGHT CREW LAVATORY IS BURNED OUT.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-53-01.
